# SDR ASAA2025020256157

- Difficulty date: February 2, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N520AS
- Make and model: Boeing 737890
- Aircraft serial: 36481
- Aircraft time: 49,914 hours, 17,596 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A812712
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FWD SHIELD HAS CORROSION. GROUNDED - YES. EVALUATED, REMOVED CORROSION, ORIGINAL MATERIAL THICKNESS .050, REMOVED .021 REMAINING .029, FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-60-15-1A-1. REMOVED DAMAGED SHIELD, INSTALLED NEW AFT PIT FWD SHIELD PN-146A8127-12 PO-1113144.6 IAW BAC DWG 146A0081 REV C B737-800 SRM 51-40-02, SRM 51-40-05, TOOLING T8224U CAL DUE 20/MAR/2025.
